Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 3.437
Source Normalized Impact per Paper (SNIP): 1.663

Mathematical Citation Quotient 2013: 1.32



Affektlose Gleichungen in der Theorie der Laguerreschen und Hermiteschen Polynome.

J. Schur

Citation Information: Journal für die reine und angewandte Mathematik (Crelle's Journal). Volume 1931, Issue 165, Pages 52–58, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1931.165.52, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Fernando Rodriguez Villegas and José Felipe Voloch
Experimental Mathematics, 1999, Volume 8, Number 1, Page 57
Michael Filaseta, Travis Kidd, and Ognian Trifonov
Journal of Number Theory, 2012, Volume 132, Number 4, Page 776
Przemysław Rutka and Ryszard Smarzewski
Applied Mathematics and Computation, 2012, Volume 218, Number 10, Page 6027
Leonid Stern
Communications in Algebra, 1986, Volume 14, Number 3, Page 437
Sh. Akhtari and N. Saradha
Indagationes Mathematicae, 2011, Volume 21, Number 3-4, Page 127
Khang Tran
Journal of Mathematical Analysis and Applications, 2011, Volume 383, Number 1, Page 120
Wenhua Zhao
Central European Journal of Mathematics, 2010, Volume 8, Number 1, Page 73

Comments (0)

Please log in or register to comment.